The method of solution of the boundary value problem applied to a certain fourth order differential equation
Vlček, Vladimír
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 149-160 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  34A30,  34B05,  34B10,  34C10
@article{120179,
     author = {Vladim\'\i r Vl\v cek},
     title = {The method of solution of the boundary value problem applied to a certain fourth order differential equation},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {149-160},
     zbl = {0699.34018},
     mrnumber = {1033336},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120179}
}
Vlček, Vladimír. The method of solution of the boundary value problem applied to a certain fourth order differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 149-160. http://gdmltest.u-ga.fr/item/120179/

Vlček V. On a certain boundary value problem for a fourth-order iterated differential equation;, Acta UP Olom., F.R.N., Tom 69, 1981 | MR 0645894 | Zbl 0486.34012

Borůvka O. Lineare Differentialtransformationen 2.Ordnung;, VEB Deutscher Verlag der Wissenschaften, Berlin, 1967 | MR 0236448 | Zbl 0153.11201

Greguš M.; Neuman F.; Arscott F. M. Three-point boundary value problems in differential equations;, J. London Math. Soc. (2), 3 (1971), 429-436 (1971) | MR 0283282 | Zbl 0226.34010

Arcott F. M. Two-parameter eigenvalue problems in differential equations;, Proc. London Math. Soc. (3), 14 (1964), 459-470 (1964) | MR 0165164

Greguš M. Application of the theory of dispersions to the boundary problem of the second order;, Mat.-fyzik. čas. SAV, Bratislava, 1963